Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 381683, 9 pages
http://dx.doi.org/10.1155/2014/381683
Research Article

On the Deformations and Derivations of -Ary Multiplicative Hom-Nambu-Lie Superalgebras

1College of Sciences, Qiqihar University, Qiqihar 161006, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 21 March 2014; Accepted 19 May 2014; Published 5 June 2014

Academic Editor: Yao-Zhong Zhang

Copyright © 2014 Baoling Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the relevant concepts of -ary multiplicative Hom-Nambu-Lie superalgebras and construct three classes of -ary multiplicative Hom-Nambu-Lie superalgebras. As a generalization of the notion of derivations for -ary multiplicative Hom-Nambu-Lie algebras, we discuss the derivations of -ary multiplicative Hom-Nambu-Lie superalgebras. In addition, the theory of one parameter formal deformation of -ary multiplicative Hom-Nambu-Lie superalgebras is developed by choosing a suitable cohomology.